Article citationsMore>>

H. Hajiabolhassan, “On the b-chromatic Number of Kneser Graphs,” Discrete Applied Mathematics, Vol. 158, No. 3, 2010, pp. 232-234. doi:10.1016/j.dam.2009.09.023

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.